# SDR DALA2019111436685

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 84,121 hours, 22,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6808, L/P 6711128) EXIT SIGN ABOVE 2L DOOR FELL OFF. CORRECTIVE ACTION: REINSTALLED EXIT SIGN ABOVE 2L DOOR PER B757 AMM 33-51.
